# SDR UIEA20100019

- Difficulty date: January 18, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MAJOR INSPECTION RIGHT INBD MID FLAP CARRIAGE SIDE (INBOARD POSITION) AFTER REMOVAL OF FAIL SAFE BOLT FOUND DAMAGE IN THE BORE.  REPLACED RT INBD MID FLAP ASSY PER ATLAS EO REFERENCE NRC 795 AND 897.
